RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Math. Phys., 2017, том 58, выпуск 10, 102202, 29 страниц (Mi jmp11)  

Tight uniform continuity bounds for the quantum conditional mutual information, for the Holevo quantity, and for capacities of quantum channels

M. E. Shirokov

Steklov Mathematical Institute of Russian Academy of Science, Moscow, Russia

Финансовая поддержка Номер гранта
Российский научный фонд 14-21-00162
I am grateful to A. Winter for the valuable communication and for his technical tricks essentially used in this work. I am also grateful to A. S. Holevo and G. G. Amosov for the useful discussions. Special thanks to the unknown referee for the valuable comments and suggestions. The research is funded by the grant of Russian Science Foundation (Project No. 14-21-00162).


DOI: https://doi.org/10.1063/1.4987135


Реферативные базы данных:

ArXiv: 1512.09047
Тип публикации: Статья

Принята в печать:01.09.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmp11

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019